# SDR QXEA2019072600284

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,658 hours, 20,039 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Part number: 468651
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, FOUND #2 GEAR DOOR FORWARD, OUTBOARD GEAR DOOR ACTUATOR ROD BROKEN IN HALF. REMOVED FROM SERVICE. INSPECTED AND FOUND ACTUATOR ROD NOT BROKEN, TEMPORARILY REASSEMBLED ACTUATOR ROD FOR FERRY FLIGHT. REPOSITIONED RT MLG OBD DOOR CONNECTING ROD IAW AMM TASK 32-12-16-400-801, RIGGED DOOR IAW AMM TASK 32-12-11-830-801.C/W FIT AND FARE OF RT MLG, FWD OUTBOARD DOOR CONNECTING ROD. RETURNED TO SERVICE.
